# SDR IPXA2023072893758

- Difficulty date: July 28, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0851
- Aircraft time: 23,170 hours, 13,852 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fairing
- Part number: A5461229900000
- Part serial: NA
- Condition: Cracked
- Location: 413bl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CPANEL 413BL HAS A CRACK IN CORNER UNDER THE SEAL.REPAIRED CRACK IAW SRM 54-52-51.
